JournalszaaVol. 16, No. 3pp. 565–573

A Multiplier Approach to the Lance-Blecher Theorem

  • Michael Frank

    Hochschule für Technik, Wirtschaft und Kultur, Leipzig, Germany
A Multiplier Approach to the Lance-Blecher Theorem cover
Download PDF

Abstract

A new approach to a theorem of E. C. Lance and D. P. Blecher in Hilbert CC*- module theory and to two extensions of it is presented resting on a reinterpretation of key structural elements in terms of multiplier theory of operator CC*-algebras. In the course of proving further facts are obtained.

Cite this article

Michael Frank, A Multiplier Approach to the Lance-Blecher Theorem. Z. Anal. Anwend. 16 (1997), no. 3, pp. 565–573

DOI 10.4171/ZAA/778